# SDR SWAA102775

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 59,089 hours, 50,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6517685
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  18Y CHECK, FOUND R1 DOOR AFT EDGE FRAME CRACKED IN CUTOUT RADIUS AROUND SECOND FROM UPPER STOP FITTING.  REPAIRED FRAME PER SRM AND AAR EA.
